| Model Number |
SYNERGY RF FOOTSWITCH |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via (b)(4) that an ar-9800-f footswitch will not change numbers.The console states the footswitch is stuck.This was discovered during a procedure with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is not confirmed.Functional testing was not performed due to the cable damage that has exposed wires.Visual evaluation noticed that the cable was damaged and missing the handle.The most likely cause of this condition is user error.